# SDR AUS20030949

- Difficulty date: September 11, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: A163372
- Condition: Leaking
- Location: Prop Hub
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER LEAKING OIL. THE PROPELLER HAD JUST BEEN REMOVED AND REFITTED FOLLOWING REPAIR TO THE DEICE BOOT. NEW O-RING SEALS PN A163372 HAD BEEN FITTED AT INSTALLATION. THOROUGH INVESTIGATION COULD FIND NO REASON FOR THE LEAK.
